# SDR DALA2017060304434

- Difficulty date: June 2, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 78,463 hours, 9,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY FLOOR PATH RED LENSES MISSING AT DOORS 3R, 4R AND 4L.  INSTALLED RED LENSES ON EMERGENCY PATH LIGHTS.
